Target New ArrivalsGift Ideas for DadClothing, Shoes & AccessoriesHome & DecorKitchen & DiningOutdoor Living & GardenGroceryHousehold EssentialsBabyBeautyPersonal CareSports & OutdoorsHealthWellnessLuggageSchool & Office SuppliesToysElectronicsVideo GamesMovies, Music & BooksParty SuppliesGift IdeasGift CardsPetsUlta Beauty at TargetShop by CommunityTarget OpticalDealsClearanceNew ArrivalsSpring OutfitsGift Ideas for MomWomen’s Festival OutfitsTop DealsTarget Circle DealsWeekly AdShop Order PickupShop Same Day DeliveryRegistryRedCardTarget CircleFind Stores
Tylenol Extra Strength Liquid Pain Reliever & Fever Reducer - Acetaminophen - Cherry - 8 fl oz - 2 of 4Tylenol Extra Strength Liquid Pain Reliever & Fever Reducer - Acetaminophen - Cherry - 8 fl oz - 3 of 4Tylenol Extra Strength Liquid Pain Reliever & Fever Reducer - Acetaminophen - Cherry - 8 fl oz - 4 of 4
Tylenol Extra Strength Liquid Pain Reliever & Fever Reducer - Acetaminophen - Cherry - 8 fl oz - 1 of 4

Tylenol Extra Strength Liquid Pain Reliever & Fever Reducer - Acetaminophen - Cherry - 8 fl oz

In Stock

Eligible for registries and wish lists
Available deals

At a glance

About this item

Highlights

  • Tylenol Adult Liquid Pain Reliever for fever reduction and relief from minor aches and pains
  • Provides fast, effective relief of fever, headache, backache, muscular aches, and menstrual cramps
  • Liquid pain medicine also relieves toothache, minor pain of arthritis, and common cold symptoms
  • Each 30mL dose contains 960mg of liquid acetaminophen for powerful, extra strength pain relief
  • Dye-free, cherry-flavored medicine offers an easy-to-swallow option that’s gentle on the stomach
  • Alcohol-free, ibuprofen-free & aspirin-free formula for adults and children 12 years and older
  • Extra strength pain reliever and fever reducer is paraben-free and high fructose corn syrup-free
  • From Tylenol, the #1 doctor-recommended brand of pain relief and fever reduction, in a liquid form

Description

Get fast, effective pain relief with Tylenol Adult Liquid Pain Reliever. Each 30 mL dose delivers 960 milligrams of liquid acetaminophen for extra strength pain relief and fever reduction. This liquid medicine for adults and children 12 years and older helps temporarily relieve headaches, backaches, muscular aches, toothaches, menstrual cramps, minor pain of arthritis, and symptoms of the common cold. The dye-free, cherry-flavored oral suspension is gentle on the stomach and provides a fast-acting, easy-to-swallow alternative for adults who prefer liquid medicine over tablets. The formula is alcohol-free, ibuprofen-free, aspirin-free, paraben-free, and high fructose corn syrup-free. From Tylenol, the #1 doctor-recommended brand for pain relief and fever reduction, this adult liquid pain reliever provides powerful and reliable extra strength relief when used as directed.
Suggested Age: 12 Years and Up
Active Ingredient Strength Value: 160 Milligrams
Product Warning: Keep out of reach of children
Product Form: Liquid
Primary Active Ingredient: Acetaminophen
Package Quantity: 1
TCIN: 94822168
UPC: 300450420084
Item Number (DPCI): 094-01-7638
Origin: Made in the USA
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details aren’t accurate or complete, we want to know about it.

Active ingredients

acetaminophen(960mg).

Purpose

Pain Reliever/Fever Reducer.

Uses

headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps

Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:

Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:: skin reddening,blisters,rash. If a skin reaction occurs, stop use and seek medical help right away.

Do not use

Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist,if you are allergic to acetaminophen or any of the inactive ingredients in this product.

Stop use and ask a doctor if

Stop use and ask a doctor if: pain gets worse or lasts more than 10 days,fever gets worse or lasts more than 3 days,new symptoms occur,redness or swelling is present. These could be signs of a serious condition.

Directions

Do not take more than directed (see overdose warning). Shake well before using. Remove child protective cap. Squeeze the dose into the dosing cup. mL = milliliter. Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device. Directions: Step 1. Shake well before using. Step. 2. Remove child protective cap. Step 3. Squeeze the dose into the dosing cup.

Adults and Children 12 Years and Over

Take 30 mL (2 x 15 mL) every 6 hours while symptoms last. For dosing, the dosing cup needs to be filled to 15 mL line twice. Do not take more than 3 doses (90 mL) in 24 hours unless directed by a doctor. Do not take for more than 10 days unless directed by a doctor.

Children Under 12 Years

Ask a doctor.

Other information

Each 30 mL contains: potassium 30 mg. Store between 20-25 degrees C (68-77 degrees F). Do not use if carton is opened. Do not use if bottle wrap imprinted with Tylenol is broken or missing. Important: Read all product information before using. Keep this box for important information.

Inactive ingredients

anhydrous citric acid, flavors, glycerin, microcrystalline cellulose and carboxymethylcellulose sodium, potassium sorbate, purified water, sorbitol solution, sucralose, sucrose, xanthan gum

Question or comments?

1-877-895-3665

Shipping details

Estimated ship dimensions: 2.4 inches length x 5.87 inches width x 2.64 inches height
Estimated ship weight: 0.761 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, delivered to the guest, delivered by a Shipt shopper, or picked up by the guest.
See the return policy for complete information.

Q: Does this product contain any harmful ingredients?

submitted by AI Shopping Assistant - 1 month ago
  • A: It is alcohol-free, ibuprofen-free, aspirin-free, paraben-free, and high fructose corn syrup-free.

    submitted byAI Shopping Assistant - 1 month ago
    Ai generated

Q: What age group is this product suitable for?

submitted by AI Shopping Assistant - 1 month ago
  • A: This product is suitable for individuals aged 12 years and older.

    submitted byAI Shopping Assistant - 1 month ago
    Ai generated

Q: What is the primary active ingredient in this product?

submitted by AI Shopping Assistant - 1 month ago
  • A: The primary active ingredient is acetaminophen, providing powerful pain relief.

    submitted byAI Shopping Assistant - 1 month ago
    Ai generated

Q: Is the liquid medicine flavored?

submitted by AI Shopping Assistant - 1 month ago
  • A: Yes, it is cherry-flavored and dye-free for a pleasant taste.

    submitted byAI Shopping Assistant - 1 month ago
    Ai generated

Q: What symptoms does this medicine help relieve?

submitted by AI Shopping Assistant - 1 month ago
  • A: It relieves headaches, backaches, muscular aches, toothaches, menstrual cramps, and cold symptoms.

    submitted byAI Shopping Assistant - 1 month ago
    Ai generated

Additional product information and recommendations

Discover more options

Guests also viewed

4.7 out of 5 stars with 100 reviews
5 out of 5 stars
22 April, 2026
originally posted on influenster.com
Image

The best option for children

I always buy it for children, the smell is pleasant, it has the benefits that it has the effect instantly, it reduces fever and soothes the pain..
YaneisiM
Did you find this review helpful?
4 out of 5 stars
3 February, 2026
originally posted on influenster.com
Image

yes get it

my daughter doesnt mind drinking this when she’s not feel well. surprisingly cause sometimes cherry flavored doesn’t not taste very good! it’s nice there is coupons for this item once in a while.
ruxannem_3325
Did you find this review helpful?
5 out of 5 stars
2 March, 2025
originally posted on influenster.com
Image

Great fever reducer, pain relief at an affordable

Tylenol is great to reduce fever s and relieve pain in the body. The taste is good. Tylenol is affordable and the packaging holds well. I highly recommend this product to keep at home!
marys545_275
Did you find this review helpful?
1 out of 5 stars
20 January, 2025
originally posted on tylenol.com
Image

Useless

Useless don't waste your money on this water filled bottle. I cough more after using this.
Dave
Did you find this review helpful?
5 out of 5 stars
14 August, 2024
originally posted on influenster.com
Image

Great !

This worked great. It comes in a small bottle with a dispenser that is easy to use. Perfect to keep in a diaper bag and by the changing table for quick access! Very good!👍
galynab2
Did you find this review helpful?
5 out of 5 stars
22 July, 2023
originally posted on Home Tester Club
Image

Good to have on hand

We always have some on hand for the littles during cold and flu season!
Tylreik2
Did you find this review helpful?
3 out of 5 stars
19 July, 2023
originally posted on Home Tester Club
Image

Its okay

Works okay for a little bit but not the best in my opinion
BlazedMom10
Did you find this review helpful?
5 out of 5 stars
7 June, 2023
originally posted on Home Tester Club
Image

Effective

I really lik ethis product because its easy on the stomach and still effective at the same time
rkpat3
Did you find this review helpful?
5 out of 5 stars
10 April, 2023
originally posted on Home Tester Club
Image

Good for trouble with swallowing

My elderly father has a hard time swallowing some medication and I was happy to find this pain reliever for him to use instead of him trying to struggle just for some pain relief.
Pixiesnewlife9
1 guest found this review helpful. Did you?
5 out of 5 stars
8 October, 2022
originally posted on influenster.com
Image

Good 👍

I always have Tylenol at home, when my head hurts or I have a little fever I drink a little of Tylenol and it helps me a lot to feel better, it tastes nice 🌡️
celyl1
1 guest found this review helpful. Did you?
4 out of 5 stars
25 August, 2021
originally posted on Home Tester Club
Image

Continuing to care for every generation

[This review was collected as part of a promotion.] I had to nix a star straight off for "snake oil" claims; that did not settle well with me. I believe in the Tylenol brand though and looked past it to give this a try. I was pleasantly surprised that it dulled my headache before it even reached major level pain. I also used this after running one day as everything was just hurting. I try to avoid medicine as much as possible but sometimes I just have to give in before things get way worse (i.e migraines that cause me to miss days). For Tylenol to keep thinking of all of us so we can do our best, thank you for this new liquid form of Tylenol.
Kira134
1 guest found this review helpful. Did you?
5 out of 5 stars
24 August, 2021
originally posted on Home Tester Club
Image

Fast and effective

[This review was collected as part of a promotion.] Tylenol is a name I trust and a name I will continue to trust for years to come. The taste and effectiveness of this oral suspension was not only great but fast working as well. I’ll continue to rely on the Tylenol name and their products for years to come.
Myersie1
Did you find this review helpful?
5 out of 5 stars
24 August, 2021
originally posted on Home Tester Club
Image

good product

[This review was collected as part of a promotion.] it was good tasting. it was easy to use. i would recommend to anyone who uses Tylenol. i don't like taking pills so this was good alertanitive. i would tell others about this product.
oceanbreezesue8
Did you find this review helpful?
4 out of 5 stars
20 August, 2021
originally posted on Home Tester Club
Image

Tylenol oral suspension

[This review was collected as part of a promotion.] Overall I was very happy with Tylenol oral suspension. It works very quickly and is very easy to use. It worked in about 5 to 10 minutes on a bad headache for me. Usual mess take atleast 30 minutes.
Karen0206
Did you find this review helpful?
4 out of 5 stars
19 August, 2021
originally posted on Home Tester Club
Image

Very good

[This review was collected as part of a promotion.] I definitely would recommend this but in pill form.I will say it did take my 18yr olds son headache away quicker than Motrin .He usually gets headaches at least once a week and he always takes Motrin in pill form,until I received this Tylenol liquid in the mail to try.
sunflower109055
Did you find this review helpful?
5 out of 5 stars
18 August, 2021
originally posted on Home Tester Club
Image

best medicine

[This review was collected as part of a promotion.] tylenol is the best medicine for overall illness. highly recommended
AOQ771
Did you find this review helpful?
5 out of 5 stars
18 August, 2021
originally posted on Home Tester Club
Image

Yes this is a for sure buy!!!!

[This review was collected as part of a promotion.] We are definitely going to continue to buy this. Instead of having 2 bottles we now have a 1 bottle convenience.
Kristy10293
Did you find this review helpful?
5 out of 5 stars
18 August, 2021
originally posted on Home Tester Club
Image

Easy and fast pain relief

[This review was collected as part of a promotion.] This is an easy to take and fast acting pain reliever. It is easy to measure out the dose and the liquid form makes it easy to swallow and quick to hit those aches and pains. I am cautious with acetaminophen, though, so I’d use it sparingly.
Fuguelab10
Did you find this review helpful?
5 out of 5 stars
18 August, 2021
originally posted on Home Tester Club
Image

Perfect for the minimalist!

[This review was collected as part of a promotion.] I loved the idea of less medicines on my cabinet, and was pleased with the effectiveness and taste!
KristinY10
Did you find this review helpful?
5 out of 5 stars
16 August, 2021
originally posted on Home Tester Club
Image

Jaunita422

[This review was collected as part of a promotion.] Very affective and easy to measure and taste great
Jaunita3
Did you find this review helpful?

Get top deals, latest trends, and more.

Privacy policy